# SDR ASOA2012101802365

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED, AROUND NUTPLATES FS 559+112 - FS 621.  REMOVED CORRODED CARGO DOOR SILL IAW SRM 51-42-06-00 AND 51-42-21-00.  INSTALLED NEW CARGO DOOR SILL IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-61-690.
